# SDR ASAA2021080235617

- Difficulty date: August 2, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737990ER
- Aircraft serial: 60581
- Aircraft time: 15,203 hours, 5,027 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Setscrew
- Part number: UNKNOWN
- Condition: Loose
- Location: R2 Window
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO WINDOW DIFFICULT TO OPEN AND CLOSE. GROUNDED - YES. PERFORMED INSPECTION OF FO SIDE WINDOW AND FOUND BOTH BELLCRANK ROLLERS SET SCREWS BACKED OUT APPLY LOCKTITE ON BOTH SET SCREWS AND RETIGHTENED AND APPLY TORQUE SEAL. REF B737-900 AMM TASK 56-12-11-820-801, OPS CHECK GOOD.
